• Size

    2.00 oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: For children. Acetaminophen oral suspension. Pain reliever-fever reducer. Infants. Ibuprofen free. Alcohol free. Aspirin free. 160 mg per g ml. Simple Measure: See label booklet for more information. Use only enclosed syringe. See new warning. Tylenol: heritage of care; history of relief. Snap this code or text TYBaby to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450186607

    SKU/UPC

    30045018660

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4.00 oz

    Description

    Uses; temporarily: reduces fever, relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Other information: each teaspoon contains: sodium 3 mg. Store at 20c (68f- 77f), do not use if printed bottle wrap is broken or missing. Questions or comments? 1-888-423-0139. Important: concentrated infants' drops contain more medicine per drop than children's liquid. Use enclosed dropper only. Do not use other cups or spoons. Fever reducer; pain reliever Aspirin free; ibuprofen free; alcohol free Cherry flavor Quality guaranteed. For ages 2-11 Oral liquid suspension

    Identifier

    00036800357044

    SKU/UPC

    3680035704

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    2.00 oz

    Description

    Uses: temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache Fever Reducer; Pain Reliever Aspirin free; Alcohol free; Ibuprofen free; GLUTEN FREE Pediatrician Preferred Dosing System

    Identifier

    00036800346451

    SKU/UPC

    3680034645

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 10 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap or foil inner seal imprinted with Safety Seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Diphenhydramine HCl/antihistamine. Phenylephrine HCl/nasal decongestant. 4 hours/dose. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose; sinus congestion; stuffy nose. Alcohol free. Sugar free. How can we help? 1-877-717-2824. benadryl.com. Same product, new look. Formerly Children's Benadryl-D. Questions or comments? Call 1-877-717-2824 or 215-273-8755 (collect). Tips for Outdoor Allergens: Avoid being outside when the pollen count is high, typically in the morning. Shower and change clothing after spending time outdoors. Tips for Indoor Allergens: Wash sheets and blankets in hot water and use the dryer weekly. Minimize contact and keep pets out of the bedroom to help with pet allergens. For more information, visit: www.benadryl.com. Made in Canada.

    Identifier

    00300450170057

    SKU/UPC

    30045017005

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. 68-77 degrees F (20-25 degrees C). Misc: For ages 6 yrs. & over. Brompheniramine maleate (Antihistamine). Phenylephrine HCl (Nasal decongestant). Alcohol-free. Relieves Nasal Symptoms: stuffy nose; runny nose; sneezing. Plus Other Symptoms: itchy, watery eyes. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp products for your family. Dosage cup provided.

    Identifier

    00300312235139

    SKU/UPC

    30031223513

    Manufacturer

    Pfizer

    Brand

    Dimetapp
  • Size

    4.00 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® grape flavor active ingredient**.

    Identifier

    00036800220874

    SKU/UPC

    3680022087

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    2 oz

    Description

    Little Remedies® Natural Berry Flavor Infant Fever + Pain Reliever. Effective for fevers. Infants (2-3 years). Everything they Need. Nothing they Don't.® Acetaminophen 160mg/5ml. Paraben, dye and gluten free. Uses: Temporarily: Reduces fever. Relieves minor aches and pains which may be associated with the common cold, flu, headache, sore throat or toothache. Little Remedies® believes "less is more" and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. No aspirin or ibuprofen. This Little Remedies® product uses our AccuSafe® system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. For accurate dosing, only use the enclosed AccuSafe® syringe and follow all dosing instructions. Questions 1-800-754-8853 Mon.-Fri. 8AM to 8PM EST littleremedies.com. ©2015 Medtech Products Inc., a Prestige Brands Company.

    Identifier

    00756184101766

    SKU/UPC

    75618410176

    Manufacturer

    Medtech Products Inc.

    Brand

    Little Remedies
  • Size

    4.00 oz

    Description

    Other Information: Each 5 ml Contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: 4+. Cough suppressant. Expectorant. Nasal decongestant. Dextromethorphan HBr 5 mg. Guaifenesin 100 mg. Phenylephrine HCl 2.5 mg. Stuffy nose. Cough. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Each Dose of Very Berry-Flavored Children's Mucinex Multi-Symptom Cold Liquid: relieves stuffy nose; controls cough; relieves chest congestion; breaks up mucus. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824010649

    SKU/UPC

    36382401064

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    0.50 oz

    Description

    Other Information: One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: For ages 6-23 months. Ibuprofen 50 mg fever reducer/pain reliever (NSAID) per 1.25 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Child-resistant safety cup. For most recent product information, visit www.Advil.com. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730191203

    SKU/UPC

    30573019120

    Manufacturer

    Pfizer

    Brand

    Advil